# SDR AALA20060269

- Difficulty date: April 17, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAS CORROSION REMOVAL ON UPPER SURFACE.  BLEND IS LOCATED AT STATION 347 AND RIGHT BUTTLINE 11 AND IS APPROXIMATELY ONE INCH IN DIAMETER AND 0,023 INCH DEEP.  MATERIAL REMAINING IS WITHIN SRM LIMITS.  VERIFIED THE CORROSION WAS COMPLETELY REMOVED.  REFINISHED THE BLENDED AREA WITH ALODINE AND TWO COATS BMS10 11.  APPLIED CORROSION INHIBITING COMPOUND TO FLOORBEAM.
